# SDR FDEA201111034736

- Difficulty date: November 3, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1887-1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1887-1902, L40-45 L MISREPAIRED.  REPAIRED AS PER SRM 53-00-01 FIG 201 REVISION 47 REPAIR 1.
